# SDR CALA2017012300166

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 106,358 hours, 12,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GREEN EMERGENCY LIGHT STRIP AT SEAT 51H IS INOPERATIVE.   FOUND A BROKEN WIRE UNDER THE SEAT AT THE EMERGENCY LIGHT CONNECTOR.  CRIMPED THE WIRE IAW SWPM 20-64-17, LIGHT OP CHECKED GOOD IAW AMM 33-51-12
